# SDR AALA202002249035

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 52,484 hours, 33,169 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TAXING INTO GATE BRAKES BEGAN TO SURGE AND VIBRATE WHEN DEPRESSED, SUSPECT A BRAKE PROBLEM ON RIGHT MLG SYSTEM. ACCOMPLISHED IAW TSM 32-42-00-810-912-A, 32-42-00-870-001 BLED BRAKING SYSTEM NO FAULT NOTED ON GROUND.
